# SDR SIMA20171211003

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 31,044 hours, 26,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER THE WINGS INOP-C/A-REMOVED AND REPLACED FUSE ON #4 EMERGENCY BATTERY IAW RADIANT CMM 25-60-03 AND EMB AMM 33-50-00.OPS TEST OF EMERGENCY LIGHTS GOOD.NO OTHER DEFECTS NOTED AT THIS TIME.
